Previous |  Up |  Next

Article

References:
[1] Р. Alexandroff- H. Hopf: Topologie. Berlin 1935.
[2] В. Banaschewski: Über den Ultrafilterraum. Math. Nach. 13 (1955), 273-282. DOI 10.1002/mana.19550130503 | MR 0071750 | Zbl 0064.41002
[3] G. Birkhoff: Lattice Theory. Москва 1952 (русский перевод). Zbl 0049.01602
[4] G. Birkhoff: Rings of sets. Duke Math. Journal 3 (1937), 443-454. DOI 10.1215/S0012-7094-37-00334-X | MR 1546000 | Zbl 0017.19403
[5] N. Bourbaki: Topologie générale. p. 1. II. vyd. (Paris (1951).
[6] E. Čech: Topologické prostory. Čas. pro pěst. mat. 67 (1938), D. 225-264.
[7] L. Gillman, M. Jerison: Rings of continuous functions. Princeton 1960. MR 0116199 | Zbl 0093.30001
[8] J. Kelley: General Topology. New York 1955. MR 0070144 | Zbl 0066.16604
[9] K. Koutský, M. Sekanina: On the R-Modification and Several other Modifications of a Topology. Publ. Fac. Sci. Univ. Brno, No 410, 45-64. MR 0176435
[10] K. Koutský, V. Polák, M. Sekanina: On the Commutativity of the Modifying. Publ. Fac. Sci. Univ. J. E. Purkyně, Brno No. 454, 275-292 (1964). MR 0196696
[11] K. Koutský: Určenost topologických prostorů pomocí úplných systémů okolí bodů. Spisy přír. fak. MU, č. 374 (1956), 1-11.
[12] H. J. Kowalski: Topologische Räume. Basel und Stuttgart 1960.
[13] К. Kuratowski, A. Mostowski: Teoria mnogosci. Warszawa 1952.
[14] F. Neuman, M. Sekanina: Equivalent Systems of sets. Чех. мат. журнал, печатается. Zbl 0139.40103
[15] М. Novotný: Über isotone Funktionale geordneter Mengen. Zeitschrift für mat. Logik und Grundlagen der Math., 5 (1959), 9-28. MR 0105375
[16] B. Pospíšil: Sur le nombre des topologies d'une ensemble donné. Čas. pro pěst. mat. 67 (1938), 100-102.
[17] G. N. Raney: Completely Distributive Complete Lattices. Proc. Am. Math. Soc. 3 (1952), 677-680. DOI 10.1090/S0002-9939-1952-0052392-3 | MR 0052392 | Zbl 0049.30304
[18] J. Schmidt: Beiträge zur Filtertheorie I. Math. Nachrichten 7 (1952), 259-378. DOI 10.1002/mana.19520070605 | MR 0049975 | Zbl 0047.05602
[19] J. Schmidt: Beiträge zur Filtertheorie II. Math. Nachrichten 10 (1953), 197-232. DOI 10.1002/mana.19530100309 | MR 0057946 | Zbl 0053.02905
[20] A. Tarski: Zur Grundlegung der Booleschen Algebra. Fundamenta Mat. 24 (1935), 177-198. Zbl 0011.00203
Partner of
EuDML logo